| Model Number |
PFTS5.0P-NC |
| Medical Device Problem Codes |
Break (1069); Migration or Expulsion of Device (1395)
| Health Effect - Clinical Codes |
Bradycardia (1751); Low Oxygen Saturation (2477)
| Date of Event |
05/02/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The sample is reported to be available but has not yet been received by the manufacturer.All information reasonably known as of 08 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4) this information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
The customer reported that a nasogastric feeding tube broke during use.The patient reportedly began vomiting, developed bradycardia and oxygen desaturation, and the feeding tube was observed protruding from the mouth.The securement device remained in place and the broken portion of the tube was removed.Additional information reported that the tube physically snapped at approximately the 26-centimeter marking.No patient injury or medical intervention was reported.Additional information received on may 26, 2026, reported that the tube physically snapped at the proximal end where the syringe connects.